# SDR 2011F00104

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 39,735 hours, 33,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ACFT FAILED TO PRESSURIZE.  A/C RETURNED BACK TO DEPARTURE. UPON PARKING MX DISCOVERED THE L-2 DOOR SEAL HAD COME OFF OF IT'S RETAINER.
